# SDR FDEA201608032795

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 89,885 hours, 34,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N82483
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT MAIN EQUIPMENT CENTER INTERCOSTAL AT BS 456 O/B SIDE OF STRINGER 26L.  FORMED, LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN EQUIPMENT CENTER FROM BS 440 TO BS 456, OTBD SIDE OF STR 26L IAW DWG 143N822, REV A, 143N8248, REV R, SRM 51-40-05.
